MathSciNet Relay Station
MathSciNet bibliographic data
MR2225632 (2007b:13021) 13D25 (18E30)
Dwyer, W.; Greenlees, J. P. C.; Iyengar, S. Finiteness in derived categories of local rings. Comment. Math. Helv. 81 (2006), no. 2, 383–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement